Nonuniform bounds for nonparametric t-tests
Marc Hallin and
Jean-Marie Dufour ()
ULB Institutional Repository from ULB -- Universite Libre de Bruxelles
Date: 1991
References: Add references at CitEc
Citations: View citations in EconPapers (8)
Published in: Econometric Theory (1991) v.7,p.253-263
There are no downloads for this item, see the EconPapers FAQ for hints about obtaining it.
Related works:
Journal Article: Nonuniform Bounds for Nonparametric t-Tests (1991)
Working Paper: Non-Uniform Bounds for Nonparametric T Tests (1988)
Working Paper: NON-UNIFORM BOUNDS FOR NONPARAMETRIC T TESTS (1988)
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:ulb:ulbeco:2013/2027
Ordering information: This working paper can be ordered from
http://hdl.handle.ne ... .ulb.ac.be:2013/2027
Access Statistics for this paper
More papers in ULB Institutional Repository from ULB -- Universite Libre de Bruxelles Contact information at EDIRC.
Bibliographic data for series maintained by Benoit Pauwels ().